# SDR ASAA2023092745392

- Difficulty date: September 27, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 8,576 hours, 2,636 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 015948
- Condition: Faulted
- Location: E/E Rack E5-2
- Part time: 8,615 hours, 2,654 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC COMPUTER IS REBOOTING IN FLIGHT 3 HITS SO FAR. GROUNDED - YES. PER TSR REMOVED & REPLACED LEFT FMC COMPUTER AND VERIFIED & LOADED CURRENT SOFTWARES AND PERFORMED INSTALLATION TEST NORMAL B737-9 AMM 34-61-02/401.
